I took lexapro last year for anxiety... now I'm having anxiety/depression pretty bad... going to go see the Dr. tomorrow. Hoping he will put me on something... don't want to feel like this anymore...
Think there is hope in medicine these days?
My buddy Jeff told me, there is no reason why anyone should feel the way I feel this day in age.. with all the medicines they have out there..
Of course, I kind of want to refuse medicine... but I have to be logic. Sometimes the brain needs something too, kind of like you might need medicine for your kidneys... the brain is an organ too.
I remember last year... the lexapro would work for a while.. then it would stop... then I'd up the dosage.. then it would stop... then I just took myself off of it.. and my anxiety never returned til about 3 or 4 months later.
Does the brain go through cycles of depression/anxiety or is this all my mind playing a trick on me? Me getting so caught up in this cycle?
I know this can be done w/out medicine.. but do you guys honestly beleive that medicine sometimes is needed to get through these times? I have no reason for this anxiety or depression... it just kinda came on... it was a panic attack to be exact... then that sent me into anxiety for about a week... then depression.. .im exhausted.
Good question about if the brain goes thru these episodes and do we need meds. I never had anxiety like this ever in my life until about a year ago. Had my first panic attack last winter. I tried buspar - HORRIBLE side effects that I couldn't handle. I have ativan but I can't take it daily as it does strange things to me. I become so sedated and heavy feeling, weak that I can't do anything. And I'm only talking .25mg. a day. I'm VERY sensitive to meds.
I see a chiropractor who is a holistic doc and he has me on a GABA product called PharmaGaba pro and I take 5-HTP at night. The HTP took away the gloomy's that I was having. Took about a week and now they are gone. I'm so HOPING the GABA stuff works on my anxiety. I do feel a calmness (a mild calmness) 30 min. after taking it.
I also have a prescription for compazine for nausea. I get anxiety induced nausea. The compazine also calms me down.
If all this doesn't work well enough, my last resort will be AD's. My GP wants me to try Lexapro but I'm so afraid of side effects. But I want to try this other stuff first.
Heyy..well besides the sexual side effects lol I think you should try lexapro again. My dr. Seems to think its great for anxiety/depression and it doesn't make u feel so gloomy or tired..although everyone reacts different to things..how did it make u feel last time?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.